# SDR DALA1122050976

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 53,471 hours, 39,698 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 59306101
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN LTR CK IN ATL MULTIPLE HOLES LOCATIONS WERE FOUND DAMAGED ON LT & RT EDGES OF VERTICAL STAB L/E UPPER REMOVABLE PANEL SKIN, 26 DAMAGED HOLES ON RT & 59 DAMAGED HOLES ON THE LT SIDE.
